# SDR SWAA2021052470102

- Difficulty date: May 7, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-006; AFT CARGO PIT; DOOR CUTOUT THRESHOLD WEB; UPPER SURFACE HAS CORROSION. WL: 156; RBL: 26; STA: 787+11 TO 827+10. ; / REMOVED CORROSION IAW SRM 51-10-02-0G-0; ORIGINAL T .045' REMAINING .036' LOSS OF .009'. OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1 FIG 103 VIEW A-A. AAR TOOL 36649 CAL DUE 08/04/21; INSPECTED DAMAGE REMOVAL; VERIFIED MATERIAL LOSS TO BE OUT OF LIMITS.; REMOVED AFT CRGO DOOR SILL WEB IAW B737 SRM 51-40-02-0G-0
